Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 237
HTML articles powered by AMS MathViewer

Square-integrable factor representations of locally compact groups
Jonathan Rosenberg PDF
Trans. Amer. Math. Soc. 237 (1978), 1-33
Free states of the gauge invariant canonical anticommutation relations
B. M. Baker PDF
Trans. Amer. Math. Soc. 237 (1978), 35-61
The $\alpha$-union theorem and generalized primitive recursion
Barry E. Jacobs PDF
Trans. Amer. Math. Soc. 237 (1978), 63-81
Necessary and sufficient conditions for the $\textrm {GHS}$ inequality with applications to analysis and probability
Richard S. Ellis and Charles M. Newman PDF
Trans. Amer. Math. Soc. 237 (1978), 83-99
Application of the dual-process method to the study of a certain singular diffusion
David Williams PDF
Trans. Amer. Math. Soc. 237 (1978), 101-110
Projective modules over Laurent polynomial rings
Richard G. Swan PDF
Trans. Amer. Math. Soc. 237 (1978), 111-120
Cyclic actions on lens spaces
Paik Kee Kim PDF
Trans. Amer. Math. Soc. 237 (1978), 121-144
On the group of automorphisms of affine algebraic groups
Dong Hoon Lee PDF
Trans. Amer. Math. Soc. 237 (1978), 145-152
Homotopy operations under a fixed space
D. E. Kruse and J. F. McClendon PDF
Trans. Amer. Math. Soc. 237 (1978), 153-174
Relations among characteristic classes
Stavros Papastavridis PDF
Trans. Amer. Math. Soc. 237 (1978), 175-187
Filtrations and canonical coordinates on nilpotent Lie groups
Roe Goodman PDF
Trans. Amer. Math. Soc. 237 (1978), 189-204
Linear isotopies in $E^{2}$
R. H. Bing and Michael Starbird PDF
Trans. Amer. Math. Soc. 237 (1978), 205-222
Spectral properties of tensor products of linear operators. II. The approximate point spectrum and Kato essential spectrum
Takashi Ichinose PDF
Trans. Amer. Math. Soc. 237 (1978), 223-254
Logarithmic Sobolev inequalities for the heat-diffusion semigroup
Fred B. Weissler PDF
Trans. Amer. Math. Soc. 237 (1978), 255-269
Segal algebras on non-abelian groups
Ernst Kotzmann and Harald Rindler PDF
Trans. Amer. Math. Soc. 237 (1978), 271-281
The $\mu$-invariant of $3$-manifolds and certain structural properties of the group of homeomorphisms of a closed, oriented $2$-manifold
Joan S. Birman and R. Craggs PDF
Trans. Amer. Math. Soc. 237 (1978), 283-309
Cylindricity of isometric immersions between hyperbolic spaces
S. Alexander and E. Portnoy PDF
Trans. Amer. Math. Soc. 237 (1978), 311-329
Positive cones and focal points for a class of $n$th-order differential equations
M. S. Keener and C. C. Travis PDF
Trans. Amer. Math. Soc. 237 (1978), 331-351
The $(\varphi , 1)$ rectifiable subsets of Euclidean space
Samir Kar PDF
Trans. Amer. Math. Soc. 237 (1978), 353-371
Nonlinear operations and the solution of integral equations
Jon C. Helton PDF
Trans. Amer. Math. Soc. 237 (1978), 373-390
Replacing homotopy actions by topological actions
George Cooke PDF
Trans. Amer. Math. Soc. 237 (1978), 391-406